Show simple item record

dc.contributor.authorCeylan, Mehmet Emin
dc.contributor.authorEvrensel, Alper
dc.contributor.authorCömert, Gökçe
dc.date.accessioned2016-12-09T17:07:59Z
dc.date.available2016-12-09T17:07:59Z
dc.date.issued2016-05-01
dc.identifier.citationBalkan Med J 2016;33:363-5tr_TR
dc.identifier.urihttp://earsiv.uskudar.edu.tr/xmlui/handle/123456789/615
dc.description.abstractBackground: Mirtazapine is a tetracyclic antidepressant that enhances both noradrenergic and serotonergic transmission. The most common cause of papilledema is increased intracranial pressure due to brain tumor. Also it may occur as a result of idiopathic intracranial hypertension (IIH, pseudo tumor cerebri). Moreover, papilledema may also develop due to retinitis, vasculitis, Graves’ disease, hypertension, leukemia, lymphoma, diabetes mellitus and radiation. Case Report: In this article, a patient who developed papilledema while under treatment with mirtazapine (30 mg/day) for two years and recovered with termination of mirtazapine treatment was discussed to draw the attention of clinicians to this side effect of mirtazapine. Conclusion: Idiopathic intracranial hypertension and papilledema due to psychotropic drugs has been reported in the literature. Mirtazapine may rarely cause peripheral edema. However, papilledema due to mirtazapine has not been previously reported. Although papilledema is a very rare side effect of an antidepressant treatment, fundoscopic examinations of patients must be performed regularly.tr_TR
dc.language.isoengtr_TR
dc.relation.isversionofDOI: 10.5152/balkanmedj.2016.150151tr_TR
dc.subjectAntidepressant, mirtazapine, papilledema, side effecttr_TR
dc.titlePapilledema Due to Mirtazapinetr_TR
dc.typeArticletr_TR
dc.contributor.departmentSHMYOtr_TR


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record